New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: I MASON – My Iobs Non X

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

I MASON – My Iobs Non X. Take Adaptive lest my.emstesting.com/adaptive/taketest/7/1419c7-42ad-4243-9514-e4c60dc/H02 Wellosmary, Roviamin W. “: TESTING.COM mydashbourd | my account Student Memp Contact My instructor NEW ADAPTIVE TEST: REID MEDIC 24-25 – CA – CARDIOLOGY (NR2015) Remaining Test Time: 00:04 Time On This Question: 00 33. You respond to a skilled nursing facility for an 81 -year-old patient with a history of heart failure, atrial fibrillation, and stage 3 chronic kidney disease. The patient takes 0.125 mg of digoxin daily for rate control and has recently started on spironolactome. The nurse reports the patient has developed nausea, visual changes described as “seeing yellow halos,” and confusion. Which factors contribute to the likely digoxin toxicity in this patient? Select the four(4) that apply. Age-related changes in renal function Chronic kidney disease reducing digoxin clearance Digovin’s narrow therapeutic index Hyperkatemia from spironolactone Reduced absorption of digoxin in the elderly

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion